Saturday with Miss Claudia at Bolingbroke Academy from January 2020

9.00am-9.30am  Ballet Adventure 2 1/2 – 3 1/2 (30 mins)
9.30am-10.15am  Ballet Adventure 3 1/2 – 4 1/2 yrs (45 mins)
10.15am-11.00am  Ballet Reception/Pre-Primary (45 mins)
11.05am-11.25am Tap/Modern/Lyrical/Musical Theatre (20 mins)
for Reception/Year 1
11.30am-12.15am  Ballet Primary (45 mins) for Year 1 & 2
12.15pm – 1.00pm Contemporary Dance Year 3, 4 & 5
2.00pm – 3.30pm Intermediate Foundation / Pointe Work

Tuesdays with Miss Hannah

6.00pm – 7.00pm Ballet Grade 4 / Standard 5

Comments are closed.